A new model for the Milky Way bar
Article first published online: 19 NOV 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 427, Issue 2, pages 1429–1440, 1 December 2012
How to Cite
Wang, Y., Zhao, H., Mao, S. and Rich, R. M. (2012), A new model for the Milky Way bar. Monthly Notices of the Royal Astronomical Society, 427: 1429–1440. doi: 10.1111/j.1365-2966.2012.22063.x
- Issue published online: 5 NOV 2012
- Article first published online: 19 NOV 2012
- Manuscript Accepted: 5 SEP 2012
- Manuscript Received: 30 AUG 2012
- National Science Foundation of China. Grant Numbers: Y011061001, Y122071001
- Chinese Academy of Sciences
- NSF. Grant Numbers: AST0709749, GO-11655.01
- Ministry of Finance. Grant Number: ZDYZ2008-2
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!